# SDR A6WA200840587

- Difficulty date: September 8, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 14,572 hours, 13,382 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL PRESENT IN CABIN BETWEEN ROWS 4 AND 9 EXCLUSIVE. (DISCOVERED ON GROUND) REMOVED AND REPLACED NR 4 RT SIDEWALL LIGHT BALLAST IAW AMM 33-21-10. CONFIRMED BALLAST WAS CAUSE OF SMELL. (K)
